Divisibility of class numbers of real cyclic extensions of degree 4 over Q.
Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 365-372
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1979__0307_0308_152127,
author = {Shinju Kobayashi},
title = {Divisibility of class numbers of real cyclic extensions of degree 4 over {Q.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {365--372},
year = {1979},
volume = {0307_0308},
zbl = {0395.12013},
url = {http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152127/}
}
TY - JOUR AU - Shinju Kobayashi TI - Divisibility of class numbers of real cyclic extensions of degree 4 over Q. JO - Journal für die reine und angewandte Mathematik PY - 1979 SP - 365 EP - 372 VL - 0307_0308 UR - http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152127/ ID - JRAM_1979__0307_0308_152127 ER -
Shinju Kobayashi. Divisibility of class numbers of real cyclic extensions of degree 4 over Q.. Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 365-372. http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152127/